# SDR VNAA202402280007

- Difficulty date: January 21, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331013
- Condition: Damaged
- Location: Bs 233-248 S14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE (2EA) ON EXTERNAL FWD FUSELAGE SKIN AREA STGR14 BTW FS248.5 - FS233.5.   LIGHTNING STRIKE (2EA) ON EXTERNAL FWD FUSELAGE SKIN AREA STGR14 BTW FS248.5 - FS233.5 WAS REPAIRED PER PER CRJ-900 SRM 53-00-00-201-003-A03
